# SDR SWAA2020051828399

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241XF FACE SHEET FIBRES PULLED / REPAIRED UPPER FACESHEET PULLED FIBERS ON ' 'FLOORBOARD PANEL (241 XF) WITH WET-LAY-UP REPAIR ' 'I/A/W B737-800 SRM 53.00.50.2R21 (3) A-N (REV 68)
